• General Dermatology
  • Eczema
  • Alopecia
  • Aesthetics
  • Vitiligo
  • COVID-19
  • Actinic Keratosis
  • Precision Medicine and Biologics
  • Rare Disease
  • Wound Care
  • Rosacea
  • Psoriasis
  • Psoriatic Arthritis
  • Atopic Dermatitis
  • Melasma
  • NP and PA
  • Skin Cancer
  • Hidradenitis Suppurativa
  • Drug Watch
  • Pigmentary Disorders
  • Acne
  • Pediatric Dermatology
  • Practice Management

HA Filler and COVID-19 Vaccine Reactions: What to Know

Video

Dr. Whitney Bowe explains the link between hyaluronic acid filler and potential COVID-19 vaccine reactions, plus pearls for injectors on how to best keep patients safe.

In a video for Aesthetic Authority, Whitney Bowe, MD, board-certified dermatologist practicing in New York City, explains the links between filler and COVID-19 vaccine reactions. With studies suggesting that hyaluronic acid fillers can cause an immune response when interacting with the Moderna COVID-19 vaccine, she highlights the rarity of these events and how similar reactions have also been seen in the past in those receiving other vaccines, like the flu vaccine. She advises fellow injectors to consider administering smaller doses or blending filler for patients who have either recently received the vaccine or will be soon.

Follow Dr. Bowe on her Instagram and subscribe to her YouTube channel.

Related Videos
© 2024 MJH Life Sciences

All rights reserved.